MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WallFlex? Biliary; catheter, biliary, diagnostic

BOSTON SCIENTIFIC CORPORATION WallFlex? Biliary; catheter, biliary, diagnostic
Model Number M00570640
Medical Device Problem Codes Material Deformation (2976); Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a wallflex biliary rx uncovered stent was intended to be used on an unspecified date.A break/fracture was reported during transit or upon receipt at the hospital.It was reported that the stents were found damaged during shipping.There was no patient involvement.***additional information received in august 05, 2026 and september 08, 2026*** it was reported that the damage was observed on the package itself.The observed damage as to the packaging of the box and onto the packaging of the device.There was a distinct smell noted.
 
Additional Manufacturer Narrative
Blocks b5, d4 (lot number) and h6 (device codes) have been updated based on the additional information received on september 08, 2026.

Brand Name
WallFlex? Biliary
Common Device Name
catheter, biliary, diagnostic
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway H91 Y 868
EI   H91 Y868
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key50600643
Report Number3005099803-2026-03615
Device Sequence Number16135418
Product Code FGE
UDI-Device Identifier08714729756231
UDI-Public(01)08714729756231(17)280621(10)39641798
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K140630
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00570640
Device Catalogue NumberM00570640
Device Lot Number0039405295
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/11/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/04/2026
Initial Report FDA Received Date09/04/2026
Supplement Report FDA Received Date09/24/2026
Date Device Manufactured05/22/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown